American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christopher I. Byrnes. A spectral decomposition theorem for certain harmonic algebras. Bull. Amer. Math. Soc. 80 (1974) 1271-1275. MR 0387356.
Abstract, references, and article information   
View Article: PDF

[2] William Graves and Suzanne Molnar. Incidence algebras as algebras of endomorphisms. Bull. Amer. Math. Soc. 79 (1973) 815-820. MR 0327586.
Abstract, references, and article information   
View Article: PDF

[3] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF

[4] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1